My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

why do my hands shake involuntarily? it happens when I'm trying to do something precise, like pour sugar in my cup.

it also happens after I've eaten something, so my blood sugar isn't low....and I do drink, but I've ruled out delirium tremors. I had eaten something tonight, and then when I went to bring my chicken wings to the table, I dropped them on the floor. When I had to drive because my gf was too tired, my anxiety was through the roof. I feel like my anxiety goes hand in hand with my shaky hands. But I don't know the cause.

 

Answers from Contributors (2)

3 Answers
14 Helpful Votes
A.
This may be an advanced warning sign of Parkinson's!  If it continues through the next day or so, you need to see a doctor.


Now that I've got you worked up, it really might not be that bad.  Are you getting enough sleep?  Drinking a lot of coffee?  These are the most common causes of shaky hands.  Lack of sleep may also contribute to anxiety.  

If this is not the case, you may want to evaluate any prescription or recreational drugs that you use.  I remember trying an MAOI once, and my hands got shaky, I was sweating like mad, and got really anxious.  I was even on the lowest prescription dose!  Many chemicals interact with our nervous system, and it all comes down to genetics.  You may need to stop drinking entirely to get a full and correct evaluation.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

11 of 33 found this helpful
1 Answer
2 Helpful Votes
A.
Hi, 


I had the same issues. I have started eating Sanjeevi Pharma's POONAIKALI LEKHIYAM. Its a Siddha medicine. Now the shaking is completely controlled. I am taking the medicine even now. It is very effective on your nerves. Please try this medicine. It has no side effects. because its a Siddha medicine. I am writing this because I want the sufferers to get benefited 

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

2 of 3 found this helpful